English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Heegaard splittings of graph manifolds

MPS-Authors
/persons/resource/persons236165

Schultens,  Jennifer
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Schultens, J. (2004). Heegaard splittings of graph manifolds. Geometry and Topology, 8, 831-876.


Cite as: http://hdl.handle.net/21.11116/0000-0004-304C-1
Abstract
There is no abstract available